# SDR FDEA202203310789

- Difficulty date: March 31, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300*
- Aircraft serial: 799
- Aircraft time: 30,529 hours, 17,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: A52171851001
- Part serial: CS2000
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PAX DOOR FRAME SEGMENT AT FR14C FOUND 2EA CRACKS REPLACED RH FWD PAX DOOR CRACKED FRAME SEGMENT AT FR14C WITH A FABRICATED   PART PER A300-600F SRM51-40-21 AND DWG: F52181297 (REV.K), F52181299(REV.G). TRACKING   EA 6-5210-T0367713 P1 RAISED AND ACCOMPLISHED. EA TITLE: DOORS - PASSENGER /CREW -  LOCAL FABRICATION AND REPLACEMENT OF FRAME SEGMENT ON R1 DOOR - RSC TRACKING.  THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
